# SDR DALA2021091005363

- Difficulty date: September 5, 2021
- Submitted: September 11, 2021
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 83,255 hours, 15,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat Ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1812 EMERGENCY CEILING LIGHTS AT SEAT 2AB ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. MEL AND PLACARD REMOVED. (LP 8050161)
